# SDR MASA2012032734626

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,367 hours, 14,369 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: CC670388521
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR OUTER SKIN HAS LIGHTNING STRIKE DAMAGE.  REPAIRED IAW BOMBARDIER REO 670-52-42-012.
